# SDR IPXA09855489

- Difficulty date: January 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EFN 81419911045, EVALUATION AND DISPOSITION REQUIRED OF ORIGINAL NRC 3 40540.  MAIN CARGO DOOR AFT JAMB DOUBLER GOUGED FS 270.  REPLACED DOUBLER PER DC8 SRM 53-2-0 FIG 23 SHT 1, REV 78.
